International Journal of Infrared and Millimeter Waves

, Volume 14, Issue 11, pp 2269–2275

On the polarizability dyadics of electrically small, convex objects

  • Akhlesh Lakhtakia

DOI: 10.1007/BF02085696

Cite this article as:
Lakhtakia, A. Int J Infrared Milli Waves (1993) 14: 2269. doi:10.1007/BF02085696


This communication on the polarizability dyadics of electrically small objects of convex shapes has been prompted by a recent paper published by Sihvola and Lindell on the polarizability dyadic of an electrically gyrotropic sphere. A mini-review of recent work on polarizability dyadics is appended.

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • Akhlesh Lakhtakia
    • 1
  1. 1.Department of Engineering Science and MechanicsThe Pennsylvania State UniversityUniversity Park